MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061070
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous venous side artery.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the first inflation.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With the available information, boston scientific concludes: device evaluation by manufacturer: visual examination revealed that the balloon was not folded, indicating that it had been exposed to positive pressure.A longitudinal tear was observed in the balloon material, measuring approximately 14 mm in length and extending from approximately 5 mm proximal to the proximal marker band to 7 mm distal to the proximal marker band.Examination of the device tip showed no evidence of damage.Visual and tactile inspection of the shaft identified no kinks or damage.Both marker bands were present and intact on the shaft of the device.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause of the event is attributed to an adverse event related to the patient condition.Product analysis did not identify any device damage, malfunction, or abnormality prior to the attempted inflation of the balloon.The issue occurred when the balloon was inflated at a lesion site described as 75% stenosed and moderately tortuous.These findings suggest that the patient anatomy and lesion characteristics most likely contributed to the occurrence of the balloon tear.Risk review: a risk review was completed and confirmed that the event of 5030: balloon- 1827: material rupture was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24021652
Report Number2124215-2026-01547
Device Sequence Number10591003
Product Code LIT
UDI-Device Identifier08714729793625
UDI-Public(01)08714729793625(17)280528(10)36629747
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061070
Device Catalogue NumberH74939171061070
Device Lot Number0036629747
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown